Lancaster EPrints

A flexible first year undergraduate mathematics curriculum

Towers, David and Turner, Peter (1989) A flexible first year undergraduate mathematics curriculum. International Journal of Mathematical Education in Science and Technology, 20 (3). pp. 469-473.

Full text not available from this repository.

Abstract

In this paper we describe a modular first year course which provides considerable flexibility in its content, both as a service course and as a preparation for a mathematics degree, while making efficient use of staff time. The structure of the course also makes it easily adaptable to any new requirements resulting, for example, from changes in school syllabi.

Item Type: Article
Journal or Publication Title: International Journal of Mathematical Education in Science and Technology
Subjects: UNSPECIFIED
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 50033
Deposited By: ep_importer_pure
Deposited On: 29 Sep 2011 13:02
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 22:43
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/50033

Actions (login required)

View Item